Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 20, 2014, 2:20 PM CST for 7 counties in Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 2:20 PM CST (20:20 UTC)
- Expired
- Feb 20, 2014, 3:00 PM CST
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 2:46 PM CST | FUNNEL CLOUD | Bluffs, IL | FUNNEL OBSERVED HALF WAY FROM CLOUD BASE TO GROUND |
| Feb 20, 2:55 PM CST | TORNADO | Arenzville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 1:36 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 582 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS53 KILX 202020
SVRILX
ILC017-125-129-137-167-169-171-202100-
/O.NEW.KILX.SV.W.0001.140220T2020Z-140220T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN MASON COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
SOUTHERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 300 PM CST
* AT 215 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GOLDEN TO 5 MILES SOUTH OF
PITTSFIELD...AND MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER...RUSHVILLE...BEARDSTOWN...JACKSONVILLE...VIRGINIA...
NAPLES...BLUFFS...ALSEY...MEREDOSIA...EXETER...MANCHESTER...
CHAPIN...MURRAYVILLE...ARENZVILLE...WOODSON...BLUFF SPRINGS...
BROWNING...LITERBERRY...FRANKLIN AND ALEXANDER.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 42 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4020 9091 4019 8969 3952 8968 3952 9058
3971 9065 3983 9057 3988 9059 3991 9055
3998 9051 3998 9060 4000 9061 4010 9071
4010 9091
TIME...MOT...LOC 2020Z 250DEG 55KT 4021 9103 3957 9075
HAIL...0.75IN
WIND...60MPH
$$
BARKER1 follow-up statement
100
WWUS53 KILX 202035
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CST THU FEB 20 2014
ILC017-125-129-137-167-169-171-202100-
/O.CON.KILX.SV.W.0001.000000T0000Z-140220T2100Z/
MASON IL-MENARD IL-MORGAN IL-SANGAMON IL-SCHUYLER IL-SCOTT IL-CASS IL-
235 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS...
SCOTT...SOUTHERN SCHUYLER...WESTERN SANGAMON...MORGAN...MENARD AND
SOUTHERN MASON COUNTIES UNTIL 300 PM CST...
AT 231 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROOKLYN TO WINCHESTER...AND MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...BEARDSTOWN...JACKSONVILLE...VIRGINIA...MANCHESTER...
CHAPIN...MURRAYVILLE...ARENZVILLE...WOODSON...BLUFF SPRINGS...
BROWNING...LITERBERRY...FRANKLIN...ALEXANDER...WAVERLY...
CHANDLERVILLE...BATH...ASHLAND...NEW BERLIN AND PLEASANT PLAINS.
INTERSTATE 72 BETWEEN MILE MARKERS 42 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4020 9091 4019 8969 3952 8968 3952 9058
3971 9065 3983 9057 3988 9059 3991 9055
3998 9051 3998 9060 4000 9061 4010 9071
4010 9091
TIME...MOT...LOC 2035Z 250DEG 55KT 4028 9074 3964 9047
HAIL...0.75IN
WIND...60MPH
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:15 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 20, 1:15 PM CST, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 115 PM CST Thu Feb 20 2014 .MESOSCALE DISCUSSION... ISSUED 114 PM CST Thu Feb 20 2014 Warm front getting a substantial push northward and is starting to come into Bloomington. Still have mid to upper 30s to the north, but widespread upper 50s to near 60 south. Dew points of 50 degrees now as far north as Lincoln. Line of thunderstorms rapidly filling in across central Missouri, in an area where some clearing helped destabilize the atmosphere, with surface based CAPE's around 1000 J/kg per SPC mesoanalysis page. HRRR has been doing a good job with the development and placement of this line. HRRR and extrapolation tool on AWIPS indicate the line should move into the western CWA between 2:30 and 3 pm and reach the eastern counties between 4-5 pm. Still several inches of snow cover across the north which will help stabilize things, but Springfield has lost 4 inches of snow depth just this morning and much of what's left will be gone very soon, helping with the instability. RAP model showing MUCAPE's around 800 J/kg across the central and southeast CWA by mid afternoon, helping to sustain the storms. VAD wind profile off our radar showing 55 knots at the 925 mb level, so plenty of wind in the low levels for the storms to try and bring downward toward the surface. Geelhart && .AVIATION... ISSUED 1155 AM CST Thu Feb 20 2014 Warm front has lifted just north of KSPI/KDEC/KCMI, shifting winds back around to the south and gusting to around 25-30 knots, while east winds around 10 knots continue further north. Should see the front continue to lift northward over the next couple of hours. Have had some areas of dense fog primarily north of the front, as a significant increase in low level moisture moves in with the front, but this is likely to fade out in the next couple hours. Line of convection starting to form in central Missouri, and will move east through central Illinois mid to late afternoon. Have included about a 3 hour period of VCTS at each TAF site for now, and will update later to narrow down the time frame once the line becomes more mature. A cold front will pass by shortly behind the line of storms, switching winds to the west. Still looks like gusts of 35-45 knots will be likely this evening, as impressive pressure rises spread across the state in the wake of a deepening low pressure passage. Wraparound snow showers may spread as far south as KPIA/KBMI after 06Z. Have maintained the MVFR conditions through the night, before improvement early Friday morning. Winds by Friday morning not quite as high, but still gusting in the 30 knot vicinity. Geelhart && .PREV DISCUSSION... ISSUED 1010 AM CST Thu Feb 20 2014 Warm frontal boundary is waffling along the I-72 corridor this morning, with 40s and 50s south and 30s to the north. Most of the precipitation over the last few hours has been on the cold side of the storm, especially across the far northwest CWA where thunderstorms have produced some pea size hail as well. That particular area has received 1 to 1.5 inches of rain since yesterday evening. The front extends to parent low pressure along the Kansas/Missouri border. Focus remains with the winds, precipitation and temperature trends. Have sent some zone/grid updates recently to reflect a period of lower PoP's into early afternoon, and as the front lifts northward, before the main activity develops toward mid to late afternoon. Latest Day1 convective outlook pushed the slight risk back northwest to around Shelbyville, reflective of the slower arrival of the cold front, with damaging winds still the primary threat. The cold front should push to around I-57 by sunset and exit the state shortly after that. The post-frontal period is when the winds will really start ramping up, as the low experiences substantial and rapid intensification this afternoon as it moves into southwest Wisconsin. 3-hour pressure rises of around 10 mb will push through Missouri late this afternoon and across the CWA early this evening. Wind gusts outside the storms still look to reach around 45 mph by late afternoon and 50-60 mph this evening. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 3 AM CST Friday FOR ILZ056-061>063-066>068- 071>073. HIGH WIND WARNING until 3 AM CST Friday FOR ILZ027>031-036>038- 040>055-057. FLOOD WATCH until 6 PM CST this evening FOR ILZ027>031-036>038- 040>053. &&
Hazardous weather outlook, Feb 20, 11:11 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1111 AM CST THU FEB 20 2014 ILZ027>031-036>038-040>053-211200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 1111 AM CST THU FEB 20 2014 ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND QUICKLY MOVE EAST. WHILE SEVERE WEATHER IS NOT LIKELY... ISOLATED STORMS MAY PRODUCE STRONG WINDS. ANOTHER HALF INCH OF RAIN IS LIKELY...CONTINUING THE THREAT FOR FLOODING. RIVER LEVELS WILL BE ON THE RISE...AND THERE IS SOME POTENTIAL FOR MINOR RIVER FLOODING TO DEVELOP. THIS WILL BE ENHANCED BY THE POTENTIAL FOR ICE JAMS...AS THE WARM TEMPERATURES AND WATER RUNOFF CAUSE ICE TO BREAK UP AND MOVE DOWNSTREAM. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM LATE THIS AFTERNOON AND TONIGHT...WITH GUSTS OF 50 TO 60 MPH LIKELY FOR A PERIOD LATE THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ056-061>063-066>068-071>073-211200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 1111 AM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS THE MOST SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF HALF AN INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. RIVER LEVELS WILL BE ON THE RISE AS WELL. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM TONIGHT...WITH GUSTS OF 45 TO 50 MPH LIKELY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY BETWEEN 3 PM AND 8 PM. ILZ054-055-057-211200- DOUGLAS-EDGAR-MOULTRIE- 1111 AM CST THU FEB 20 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DOUGLAS...EDGAR AND MOULTRIE COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS THE MOST SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF HALF AN INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. RIVER LEVELS WILL BE ON THE RISE AS WELL. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM LATE THIS AFTERNOON AND TONIGHT...WITH GUSTS OF 50 TO 60 MPH LIKELY FOR A PERIOD LATE THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING...MAINLY BETWEEN 3 PM AND 8 PM. GEELHART
In the hours before
Local storm report, Feb 20, 10:18 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN VARNA 41.04N 89.22W
02/20/2014 M0.97 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
02/20/2014 M0.74 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
02/20/2014 M0.80 INCH MASON IL CO-OP OBSERVER
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
02/20/2014 M0.79 INCH PEORIA IL CO-OP OBSERVER
24-HOUR RAINFALL.
0800 AM HEAVY RAIN LACON 41.02N 89.41W
02/20/2014 M0.82 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL.
&&
LAUFENBERGLocal storm report, Feb 20, 12:05 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
02/20/2014 M2.34 INCH KNOX IL COCORAHS
STORM TOTAL, WITH 0.97 INCHES IN THE LAST 5 HOURS.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:02 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Feb 19, 9:16 PM CST | High Wind Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton, Knox | 5 days |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton | 4 days |
| Feb 20, 3:15 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more | 20 hr |
| Feb 20, 3:15 AM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 24 hr |
| Feb 20, 11:46 AM CST | Areal Flood Warning | ILX | Knox, Stark | 5 hr |
| Feb 20, 2:40 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 2 hr |
| Feb 20, 2:45 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 30 min |
| Feb 20, 2:49 PM CST | Tornado Warning | ILX | Cass, Mason, Morgan, Scott | 26 min |
| Feb 20, 3:17 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard | 28 min |
| Feb 20, 3:29 PM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| Feb 20, 3:49 PM CST | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Feb 20, 4:01 PM CST | Severe Thunderstorm Warning | ILX | Christian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 59 min |
| Feb 20, 4:08 PM CST | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 22 min |
| Feb 20, 4:09 PM CST | Flash Flood Warning | ILX | Sangamon | 5 hr |
| Feb 20, 4:11 PM CST | Tornado Warning | ILX | Christian, Shelby | 34 min |
| Feb 20, 4:40 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 35 min |
| Feb 20, 4:47 PM CST | Tornado Warning | ILX | Effingham, Moultrie, Shelby | 28 min |
| Feb 20, 5:06 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more | 54 min |
| Feb 20, 5:12 PM CST | Tornado Warning | ILX | Coles, Douglas, Edgar | 33 min |
| Feb 20, 5:14 PM CST | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Feb 20, 5:42 PM CST | Flash Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 6 hr |
| Feb 20, 5:45 PM CST | Tornado Warning | ILX | Edgar, Vermilion | 30 min |
| Feb 20, 5:48 PM CST | Flash Flood Warning | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.